MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TWNFX TI 5.0 STR ANCHR W/2 ULTRB STR N; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. TWNFX TI 5.0 STR ANCHR W/2 ULTRB STR N; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 7210708
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw was broken inside the tibia bone.No delay nor patient injuries were reported.A backup was available to complete the procedure.
 
Additional Manufacturer Narrative
Examination is not possible, as the device will not be returned.The investigation could not draw any conclusions about the reported event without the return of the device.Further investigation is not warranted at this time.

Brand Name
TWNFX TI 5.0 STR ANCHR W/2 ULTRB STR N
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7864819
Report Number1219602-2018-01226
Device Sequence Number16574079
Product Code MBI
UDI-Device Identifier03596010532206
UDI-Public(01)03596010532206(17)230611(10)50740699
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K972326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2023
Device Model Number7210708
Device Catalogue Number7210708
Device Lot Number50740699
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer10/02/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1